CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › Walter Carter4 › Posts

Posts by Walter Carter4

3 posts shown.

Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
So, I’ve been on Novynette for about seven months now, and honestly, everything was going pretty smoothly until I started being a bit irresponsible with it. About two months ago, I totally blanked and missed a pill. According to the instructions, if that happens, you’re supposed to just take the missed one immediately and then get back on your regular schedule—even if that means taking two pills back-to-back—so that’s exactly what I did. But, man, the very next day I started spotting. It wasn't anything crazy, just a little bloody discharge, and once my period actually arrived, it all cleared up. I thought I was in the clear, so the following month I stayed super diligent and everything was fine. However, this month I messed up again—I forgot a pill, and yeah, I know, I’m being so flaky and stupid about this—and the bleeding started right up again. Only this time, it feels way more intense, almost like I'm on the third day of a heavy period or something. On top of that, my mood has been absolutely all over the place and my stomach is cramping quite a bit. I’m feeling really anxious because my doctor won't be available until Monday, and I really don't want to just sit here panicking without knowing what to do. If anyone has gone through something similar or has any advice, I would seriously appreciate it. Thanks!
Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
I was just at my OB-GYN's office. Turns out it wasn't actually because of any birth control pills, but just from shaving. Thanks for asking! 😉
So, basically, the newbies are just running wild here.
Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
So, I started taking Novynette about nine days ago, and almost immediately after starting, I noticed this weird rash around my vaginal area. It looks kind of like mosquito bites and it’s incredibly itchy. I tried applying some allergy cream, which helped a little bit at first, but then it flared right back up again this morning. Now, before it showed up the first time and again before this latest flare-up, I had been drinking alcohol. Do you guys think there could be any connection there? Or is this just a general side effect from the pill? Or maybe something else entirely? The packaging says that side effects usually clear up on their own after a couple of months, but is that actually true?
Aside from that, I haven't really run into any other issues—my breasts feel the same, my mood is totally fine, everything seems okay. Back when I was on Diane, I dealt with a massive bout of depression and broke out in acne all over my face, so honestly, this would be perfectly fine if it weren't for this damn rash. I have an appointment with my gynecologist this Thursday, but I’d really love if someone could weigh in before then just to help ease my mind. 😢